# SDR CALA2016052395406

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 45,195 hours, 19,559 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS TEST FAILED, EPSU BATTERY FWD LT.  REPLACED FWD LT POWER SUPPLY BATTERY IAW AMM 33-51-38-000-002-A.  TESTED OK.
